On the computational solution of two-point boundary-value problems.
Bollettino della Unione matematica italiana, Série 3, Tome 19 (1964) no. 2, pp. 121-123
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1964_3_19_2_a5,
author = {Bellman, R. and Brown, T. A.},
title = {On the computational solution of two-point boundary-value problems.},
journal = {Bollettino della Unione matematica italiana},
pages = {121--123},
year = {1964},
volume = {Ser. 3, 19},
number = {2},
zbl = {0208.41801},
mrnumber = {169379},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1964_3_19_2_a5/}
}
TY - JOUR AU - Bellman, R. AU - Brown, T. A. TI - On the computational solution of two-point boundary-value problems. JO - Bollettino della Unione matematica italiana PY - 1964 SP - 121 EP - 123 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_1964_3_19_2_a5/ LA - en ID - BUMI_1964_3_19_2_a5 ER -
Bellman, R.; Brown, T. A. On the computational solution of two-point boundary-value problems.. Bollettino della Unione matematica italiana, Série 3, Tome 19 (1964) no. 2, pp. 121-123. http://geodesic.mathdoc.fr/item/BUMI_1964_3_19_2_a5/